-adic completions and automorphisms of nilpotent groups
Rendiconti del Seminario Matematico della Università di Padova, Tome 105 (2001), pp. 193-206
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_2001__105__193_0,
author = {G\"obel, R\"udiger and Paras, Agnes T.},
title = {$p$-adic completions and automorphisms of nilpotent groups},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {193--206},
year = {2001},
publisher = {Seminario Matematico of the University of Padua},
volume = {105},
mrnumber = {1834990},
zbl = {1076.20028},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_2001__105__193_0/}
}
TY - JOUR AU - Göbel, Rüdiger AU - Paras, Agnes T. TI - $p$-adic completions and automorphisms of nilpotent groups JO - Rendiconti del Seminario Matematico della Università di Padova PY - 2001 SP - 193 EP - 206 VL - 105 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_2001__105__193_0/ LA - en ID - RSMUP_2001__105__193_0 ER -
%0 Journal Article %A Göbel, Rüdiger %A Paras, Agnes T. %T $p$-adic completions and automorphisms of nilpotent groups %J Rendiconti del Seminario Matematico della Università di Padova %D 2001 %P 193-206 %V 105 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_2001__105__193_0/ %G en %F RSMUP_2001__105__193_0
Göbel, Rüdiger; Paras, Agnes T. $p$-adic completions and automorphisms of nilpotent groups. Rendiconti del Seminario Matematico della Università di Padova, Tome 105 (2001), pp. 193-206. http://geodesic.mathdoc.fr/item/RSMUP_2001__105__193_0/